| Model Number |
863279 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported that there was audio failure.The device was not in use on a patient at the time of the event.
Additional Manufacturer Narrative
A field service engineer (fse) went onsite and found that the described failure could not be reproduced.The equipment was reset, and the operation tests were performed.No other problems were observed, and the equipment was operational.Based on the information available and the testing conducted, we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.